MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CATCH10
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
According to the reporter, intraoperatively, the retrieval bag broke while inside patient's abdomen as the surgeon was trying to remove pieces of the gallbladder.All pieces were accounted for and removed without further incidence.

Brand Name
RELIACATCH
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
Manufacturer (Section G)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN   554910
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16873604
Report Number2936999-2023-00379
Device Sequence Number20655724
Product Code GCJ
UDI-Device Identifier10884521704046
UDI-Public10884521704046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model NumberCATCH10
Device Catalogue NumberCATCH10
Device Lot NumberC1091222A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown